? about my health - Brain Shocks/Brain Shivers

Discussion in 'The Watercooler' started by bby31288, May 17, 2007.

  1. bby31288

    bby31288 Active Member

    About 7 weeks ago I started to wean off of my Lexapro. Even though I did it slowly (the dr. knew), I am still coping with these brain shocks. Somes days its dibilatating (sp), some days I don't have them. Any ideas on how long this should go on? Today is a particularly bad day. Every movement I make with my head or eyes causes this extremly dizzy/shocking feeling. I am on the verge of losing my job, so staying home today was not an option. Even trying to get a Dr. appointment is hard because I have to take off of work, and I take off to much time already because of difficult child and her problems and Dr. appointments. I am not sure where I am going with this, as I feel disconnected to my thoughts. Has anyone experienced this? How long do you think it will continue or has 7 weeks been to long already? I am getting nervous that maybe it isn't from withdrawl of the medications?
  2. everywoman

    everywoman Active Member

    Years ago I experienced this when coming of another AD. It made me nuts, but disappeared gradually over 3 months.
  3. bby31288

    bby31288 Active Member

    Thanks. husband also mentioned that I am having some sinus congestion, that may be contributing to the foggy head. I wasn't sure how long it could go on. Boy, know I know why people are drug addicts. I know that all I would have to do is take one Lexapro and this god awful feeling would go away.
  4. 'Chelle

    'Chelle Active Member

    My difficult child was recently weaned off Zoloft. His psychiatrist did it over 3 months - went from 100-75-50-25. And during the last bit of his 25 we kept forgetting and he only took it every other day sometimes. She did it this way to make sure he didn't get the brain zaps etc. Hope yours clears up soon and you get to feeling better.
  5. Josie

    Josie Active Member

    When I weaned off Lexapro, I just kept decreasing the dose until I was finally taking 1/4 of a 5 mg pill. I took that because if I didn't, I felt dizzy. Eventually, I just took that every other day or so when I noticed the dizziness. I'm sure I was completely off from it by 7 weeks but I never did a big decrease at one time.

    Can you wean off more slowly?
  6. flutterbee

    flutterbee Guest

    I get that if I miss one day of my lexapro. I would be talking to the doctor about weaning off.